Previous |  Up |  Next


Title: Positive definite diagonal sequences (English)
Author: de Pagter, B.
Author: Schep, A. R.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 36
Issue: 2
Year: 1995
Pages: 73-83
Category: math
MSC: 46B42
MSC: 47B65
idZBL: Zbl 0867.46017
idMR: MR1393003
Date available: 2012-10-06T00:51:22Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_036-1995-2_10.pdf 891.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo